# SDR SWAA2022100649121

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8117
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT ACB ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE BS947 LBL9 TO RBL17. / [01] REMOVED ON AFT CARGO BAY BULKHEAD SUPPORT (BRACKET) LOCATED BETWEEN RBL. 21 - LBL. 8 BS. 947.5 IAW SRM 51-40-02. PART NO HAVE ENTRIES IN SRM BY ALLOWABLE DAMAGE WILL BE REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARG 9.C.;[02] INSPECTED ACTION 1; VERIFIED MEASUREMENT TABLE;[03] LOCATED AND DRILLED NEW BULKHEAD SUPPORT (BRACKET)  P/N 149A8118U29 LOT: 1503302 IAW SRM 51-40-05 AND DWG 149A8118. OK TO INSTALL.;[04] OK TO INSTALL AFT BULKHEAD SUPPORT;[05] INSTALLED AT ACB ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE LOCATED RBL 17 - LBL 9 BS 947. IAW SRM 51-40-02 AND DWG # 149A8117; DWG # 149A8110.;[06] UPDATED PART REQUIREMENT; CARD IS COMPLETED;[07] VERIFIED CORRECTIVE ACTION 5 AND 6;[08] VERIFIED JOB COMPLETED
